# SDR DALA2020010300022

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 65,012 hours, 50,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Haze
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 9015 - SMOKE/ODOR EVENT - DURING BOARDING REPORTS OF A VISIBLE HAZE WITH BOTH PACKS RUNNING. DEPLANED THE AIRCRAFT AND SWAPPED EQUIPMENT. CORRECTIVE ACTION: REPLACED TEMP CONTROL, 35 DEGREE VALVES AND TEMP SENSORS. (LP6411124)
